Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from headache, fever, sorethroat, nausea and rashes

I am 18. Five days ago, I started having a headache . I disregarded it until I started having fever coupled with sorethroat. I was given antibiotics , panadol. I can t remember the names of the drugs. I got severe nausea and 2 days back red rashes began appearing on my arm and palm. It got worse. They look like blemishes. The rashes are fewer on my legs, abdomen , back; but worse on my face, chest and arms. The drugs I took were stopped for fear of drug reaction. It was however ruled out, since I used to take them long before and had no such reaction to them. I am waiting for a lab result but I am direly impatient. Please tell me what could be the problem
Asked On : Tue, 3 May 2011
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to
Health care magic

the above syptoms sugestive of upper respiratory tract infection. rashes are may be like you said drug reactions... nothing to worry.. take care..
Answered: Tue, 3 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor